# SDR FDEA202203080440

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N160FE
- Make and model: Boeing 767-300
- Aircraft serial: 63098
- Aircraft time: 6,740 hours, 3,150 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4105406G
- Part serial: 000316
- Condition: Worn
- Location: Zone 600
- Part time: 6,740 hours, 3,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NO. 8 WITH EROSION IN TRAILING EDGE WEDGE WS. 486.2 RIGHT WING SLAT 8 WEAR IN TRAILING EDGE WEDGE AT OSS 494.35 WAS REPAIRED IAW SRM 51-  70-10-2R REPAIR 4 PAG. 149-163. FIG. 202 AND SRM 57-43-02-2R REPAIR 1 FIG. 201 PAG. 1-2  REV. 82   DEC15/2021
